Dissipativity-Based Two-Dimensional Control and Filtering for a Class of Switched Systems

Full text for this resource is not available from the Research Repository.

Yang, R ORCID: 0000-0002-3019-8930, Li, L ORCID: 0000-0003-4540-6031 and Shi, Peng ORCID: 0000-0001-8218-586X (2021) Dissipativity-Based Two-Dimensional Control and Filtering for a Class of Switched Systems. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 51 (5). pp. 2737-2750. ISSN 2168-2216

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44644
DOI https://doi.org/10.1109/TSMC.2019.2916417
Official URL https://ieeexplore.ieee.org/document/8727755
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > Division/Research > College of Science and Engineering
Keywords dissipative control; 2-D systems; Fornasini-Marchesin systems; asymptotic stability; arbitrary switching signal; restricted switching signal; extended average dwell time; feedback control; filter design; linear matrix inequality
Citations in Scopus 25 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login